# SDR CALA0400483

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 41,154 hours, 9,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERNAL FUSELAGE SKIN CORRODED AT BS 778 BETWEEN LBL 6 AND RBL 6.  THE CORRODED AREA OF SKIN WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-01 FIGURE 204.
